# SDR SWAA2020050432779

- Difficulty date: March 17, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAMETER OF HOLE 5L AT STRG 2L IS OUT OF TOLERANCES REQUIRED IN SI CARD Ï¿½12107-53 STEP 3.D AT BS 1016 PRESSURE BULKHEAD / PERFORMED REPAIR ON HOLE 5L AT STR 2L IAW SI 12107-53 STEP 5 ; ITEM A TO ITEM B PAGE 11.
